Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chaihd

Newbie here! Asking about initial redness

Recommended Posts

Hi everyone!

I came across this site a couple of weeks back and have just started The Regimen!

My acne is quite mild but it has been lingering around for a while now (I was never really that prone to getting breakouts) so I am trying to clear it all up and through Dan's Regimen I am hoping for some good results!

A quick question...

From reading the FAQs it appears as though those starting out I will have to come to terms with initial redness on the face when using BP, something that I am experiencing my second day in!

I am wondering though what the redness is actually a result of? Is it just the BP or is it a result of the moisturiser?

Are there ways to limit the amount of redness experienced in the first few days? How long does it usually take for mild acne sufferers for the redness to dissapear? Just a bit worried that my face will be still looking red when going to work in a few days time hehe!

Thanks and Happy Christmas!

PS - Using the following products (from the UK so some might not be familiar - hopefully these are ok for those in the know?):

Cleanser - Clean and Clear Deep Action Cream Wash

BP - Panoxyl Aquagel 2.5

Moisturiser - Simple Hydrating Light Moisturiser

Share this post


Link to post
Share on other sites

It's going to take your skin time to adjust to the BP. BP is drying, and that can lead to a bit of redness, flakiness, and irritation. Sometimes applying moisturizer can make the redness and irritation worse temporarily.

The redness should fade away slowly over the next few weeks, as your skin adjusts to the amounts of BP you'll be using for The Regimen. You're going to have to be patient, though. It should take you about a month or so to work your way up to the full amount of BP, and it's normal for your skin to stay pinkish until your skin adjusts to that amount.

In the meantime, try to just be very gentle with your face. Take things slowly, and don't rush anything with The Regimen.

Also, for what it's worth, a few people have complained that PanOxyl seemed to make their skin a little redder or drier than some other brands of BP. Everyone's different, but it's just something to keep in mind.

Share this post


Link to post
Share on other sites

Thanks for the quick response! Does it really take up to a month for the redness to subside? I was reading Dan's "What to Expect" page and judging from that the redness in general should virtually dissapear within 2 weeks or have I understood that wrong?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×